Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 70, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 10, 2016, 8:31 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2016, 8:31 PM CDT (01:31 UTC)
- Expired
- Apr 10, 2016, 9:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 70 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:55 PM CDT | TSTM WND GST 60 | Blackwell, OK | ASOS REPORT 52 KT WIND GUST AT 0155Z |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2443 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.4
The text
As transmitted.
936
WUUS54 KOUN 110131
SVROUN
OKC053-071-110215-
/O.NEW.KOUN.SV.W.0070.160411T0131Z-160411T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SUN APR 10 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 915 PM CDT
* AT 830 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF RENFROW TO NEAR POND CREEK...MOVING
NORTHEAST AT 60 MPH. OTHER STRONG TO SEVERE STORMS WERE LOCATED
NEAR RENFROW AND JUST NORTH OF NEWKIRK.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLACKWELL...MEDFORD...NEWKIRK...POND CREEK...BRAMAN...DEER CREEK...
RENFROW...JEFFERSON...NARDIN...CHILOCCO...BLACKWELL LAKE AND PECKHAM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 221 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3693 9690 3660 9783 3698 9785 3700 9781
3700 9690
TIME...MOT...LOC 0130Z 239DEG 53KT 3692 9777 3669 9777
HAIL...1.25IN
WIND...60MPH
$$
..SPEG.1 follow-up statement
702
WWUS54 KOUN 110200
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SUN APR 10 2016
OKC053-110209-
/O.CAN.KOUN.SV.W.0070.000000T0000Z-160411T0215Z/
GRANT OK-
900 PM CDT SUN APR 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO KAY COUNTY...
THEREFORE THE WARNING HAS BEEN CANCELLED FOR GRANT COUNTY.
LAT...LON 3693 9690 3676 9739 3700 9745 3700 9690
TIME...MOT...LOC 0159Z 252DEG 36KT 3699 9736 3683 9722
$$
OKC071-110215-
/O.CON.KOUN.SV.W.0070.000000T0000Z-160411T0215Z/
KAY OK-
900 PM CDT SUN APR 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN KAY COUNTY...
AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BRAMAN TO 4 MILES NORTHEAST OF
BLACKWELL...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BLACKWELL...NEWKIRK...BRAMAN...CHILOCCO...BLACKWELL LAKE AND PECKHAM.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 221 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3693 9690 3676 9739 3700 9745 3700 9690
TIME...MOT...LOC 0159Z 252DEG 36KT 3699 9736 3683 9722
HAIL...1.25IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:27 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 10, 6:27 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 627 PM CDT SUN APR 10 2016 .DISCUSSION... && .AVIATION... THUNDERSTORMS ARE EXPECTED MUCH OF TONIGHT AND EARLY MONDAY OVER WESTERN AND CENTRAL OKLAHOMA. AN UPPER-LEVEL WAVE WILL BRING SEVERAL ROUNDS OF THUNDERSTORMS ACROSS SOUTHWEST AND CENTRAL OKLAHOMA WHILE A SLOWLY-MOVING COLD FRONT ASSOCIATED WITH THUNDERSTORMS MOVES THROUGH NORTHERN OKLAHOMA INTO CENTRAL OKLAHOMA BY EARLY MONDAY. GENERALLY MVFR CONDITIONS ARE EXPECTED. A CHANCE FOR SHOWERS AND THUNDERSTORMS REMAINS MONDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 155 PM CDT SUN APR 10 2016/ DISCUSSION... NOT MUCH HAS CHANGED REGARDING THE FORECAST THROUGH TONIGHT. STILL EXPECT MOIST CONVECTION ACROSS SW OK/W N TX BY THIS AFTERNOON AS INITIAL MID LEVEL SHORTWAVE TROUGH LIFTS OUT OF WEST TX. ELEVATED STORMS HAVE ALREADY DEVELOP NEAR LUB. THERE COULD BE SOME ISOLATED DEVELOP ALONG PREFRONTAL TROUGH ACROSS NORTHERN OK, BUT EXPECT MORE WIDESPREAD ACTIVITY ALONG THE ACTUAL COLD FRONT NEAR OR JUST AFTER SUNSET AS IT MOVES INTO OK. THE MAIN THREAT THROUGH TONIGHT WILL BE VERY LARGE HAIL, ESPECIALLY ACROSS SW AND CENTRAL OK. THE TORNADO THREAT WILL REMAIN LOW, BUT LOW LEVEL SHEAR WILL INCREASE WITH THE LLJ THIS EVENING ALONG WITH LOWERING LCLS. AGAIN, THE MAIN AREA OF CONCERN APPEARS TO BE SW/S AND CENTRAL OK THROUGH ABOUT 10 PM. A COMPLEX MAY DEVELOP ALONG THE FRONT TONIGHT AND PUSH SOUTH ACROSS PORTIONS OF N CENTRAL OK AND NE OK, WITH SHOWER AND STORM CHCS CONTINUING THROUGH THE EARLY MORNING HOURS ALONG AND NORTH OF I40. THE THREAT OF SEVERE STORMS WILL RETURN EARLY TOMORROW AFTERNOON ACROSS CENTRAL AND SE OK AS THE MAIN VORT MAX ENTERS SW OK. THE ACCOMPANYING SFC LOW IS STILL EXPECTED TO BE POSITIONED SOMEWHERE OVER SOUTH CENTRAL OK, WITH A DRYLINE EXTENDING SOUTH ALONG I35 AND A COLD FRONT NEAR I40. THE MAIN THREAT WILL AGAIN BE DAMAGING HAIL WITHIN THE WARM SECTOR, BUT ANY REMNANT BOUNDARIES COULD RESULT IN A LOCALIZED LOW TORNADO THREAT. TOMORROW'S FORECAST WILL DEPEND GREATLY ON WHAT TRANSPIRES THROUGH TONIGHT AND EARLY TOMORROW MORNING. MOST SIGNIFICANT RAIN CHANCES WILL LIKELY COME TO END END NEAR SUNSET TOMORROW AS THE FRONT PUSHES INTO WESTERN NORTH TEXAS. MUCH COOLER AND DRIER AIR WILL ACCOMPANY IT FOR TUE. THE NEXT MID TO UPPER SHORTWAVE TROUGH WILL AGAIN LIFT OUT OF WEST TX/SE NM LATE TUE THROUGH WED INTO THE RED RIVER REGION. MOISTURE APPEARS LIMITED TO ALONG AND SOUTH OF THE RED RIVER FOR NOW, BUT WOULD NOT BE SURPRISED IF SCHC POPS NEED TO BE SPREAD NORTH A BIT TO NEAR THE I40 CORRIDOR BY EARLY WED AM. SHORTWAVE RIDGING WILL FOLLOW THE LAST WAVE THUR-FRI, WHILE A DEEP UPPER TROUGH ENTERS THE NW CONUS. THIS TROUGH WILL IMPACT THE SOUTHERN PLAINS THIS WEEKEND, ALONG WITH A DRYLINE AND WEAK COLD FROPA. SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM RIGHT NOW, ALONG WITH WIDESPREAD RAINFALL. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 65 40 64 / 70 60 10 0 HOBART OK 55 65 39 65 / 50 20 10 0 WICHITA FALLS TX 61 77 45 67 / 40 20 0 0 GAGE OK 48 55 34 65 / 60 50 0 0 PONCA CITY OK 53 61 34 64 / 80 50 10 0 DURANT OK 66 78 49 67 / 30 50 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/09/09
Hazardous weather outlook, Apr 10, 8:04 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 804 PM CDT SUN APR 10 2016 OKZ004>048-050>052-TXZ083>090-120115- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 804 PM CDT SUN APR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE STORMS THROUGH EARLY MONDAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... AN ENHANCED RISK AREA IS SOUTH AND WEST OF A LINE FROM CHEYENNE AND TALOGA... TO NEAR ENID AND GUTHRIE... TO SHAWNEE AND PAULS VALLEY OKLAHOMA... THEN NORTH OF A LINE FROM PAULS VALLEY AND DUNCAN OKLAHOMA... TO WICHITA FALLS... TO CROWELL TEXAS. A SLIGHT RISK SURROUNDS THE ENHANCED RISK... INCLUDING THE REST OF THE AREA EXCEPT FOR PARTS OF NORTHWEST AND SOUTHEAST OKLAHOMA. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH 4 AM MONDAY. IMPACTS... LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THERE IS ALSO A LOW CHANCE OF TORNADOES... MAINLY THROUGH 2 AM MONDAY. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MONDAY MORNING. STRONG TO SEVERE STORMS WILL REMAIN LIKELY THROUGH AT LEAST EARLY MONDAY MORNING WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY CONCERNS. A TORNADO OR TWO COULD ALSO BE POSSIBLE INTO THE OVERNIGHT HOURS. .SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO EARLY MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE ONGOING THROUGH THE MORNING HOURS MONDAY ACROSS PORTIONS OF NORTHERN AND EASTERN OKLAHOMA. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EARLY EVENING ACROSS PARTS OF OKLAHOMA. HOWEVER... THE POTENTIAL FOR SEVERE STORMS MONDAY WILL LIKELY DEPEND ON WHAT HAPPENS SUNDAY NIGHT INTO MONDAY MORNING. AS THE MORNING ACTIVITY PUSHES EAST... EXPECT THE ATMOSPHERE TO RECOVER AS THE DRY LINE BEGINS TO REGROUP THROUGH NOON OVER PARTS OF SOUTHERN OKLAHOMA AND NORTHERN TEXAS. ONCE AGAIN... INSTABILITY WILL INCREASE AS WARM MOIST AIR COLLECTS AHEAD OF THE BOUNDARY OVER SOUTHEASTERN OKLAHOMA. AS A RESULT... THERE IS AN ENHANCED RISK OF SEVERE STORMS IN ATOKA AND BRYAN COUNTIES WITH A SLIGHT RISK GENERALLY SOUTH AND EAST OF A LINE FROM CALVIN TO ADA TO LAKE TEXOMA. THERE IS ALSO A MARGINAL RISK SOUTH AND EAST OF A LINE FROM STILLWATER AND GUTHRIE... TO EL RENO AND LAWTON OKLAHOMA... TO HENRIETTA TEXAS. IF SEVERE STORMS DEVELOP MONDAY AFTERNOON... THEY WILL LIKELY BEGIN IN THE EARLY TO MID AFTERNOON HOURS. WIND SHEAR AND INSTABILITY WILL SUPPORT THE DEVELOPMENT OF LARGE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS WITH THE STRONGEST STORMS. THERE WILL ALSO BE A LOW RISK OF TORNADOES WITH THE HIGHEST POTENTIAL IN PARTS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY. THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND CONTINUE INTO THE WEEKEND. .FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ON MONDAY ACROSS WESTERN NORTH TEXAS DUE TO GUSTY NORTH WINDS. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AGAIN ON FRIDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/MAXWELL/BARNES
In the hours before
Special weather statement, Apr 10, 8:19 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 819 PM CDT SUN APR 10 2016 OKZ023-024-027-110145- CANADIAN OK-GRADY OK-CADDO OK- 819 PM CDT SUN APR 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CANADIAN... NORTHWESTERN GRADY AND EAST CENTRAL CADDO COUNTIES UNTIL 845 PM CDT... AT 817 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COGAR...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LAT...LON 3538 9767 3517 9814 3531 9826 3560 9787 TIME...MOT...LOC 0117Z 234DEG 32KT 3529 9813 ..SPEG.
Local storm report, Apr 10, 8:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 3 S GERONIMO 34.44N 98.38W
04/10/2016 E1.25 INCH COTTON OK AMATEUR RADIO
&&
MAHALELocal storm report, Apr 10, 8:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 4 SW GUTHRIE 35.85N 97.48W
04/10/2016 M60 MPH LOGAN OK MESONET
&&
MAHALESpecial weather statement, Apr 10, 8:26 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT SUN APR 10 2016
OKZ018>020-024-025-110200-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-PAYNE OK-KINGFISHER OK-
826 PM CDT SUN APR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...LOGAN...SOUTHWESTERN PAYNE AND KINGFISHER
COUNTIES UNTIL 900 PM CDT...
AT 824 PM CDT...A BAND OF SHOWERS PRODUCING STRONG WINDS WERE ALONG
A LINE EXTENDING FROM 3 MILES WEST OF MERIDIAN TO 3 MILES SOUTH OF
KINGFISHER...MOVING NORTHEAST. STRONG WINDS WILL BE POSSIBLE NEAR
AND NORTH OF THESE SHOWERS.
HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
LAT...LON 3617 9686 3594 9708 3594 9714 3588 9714
3566 9735 3563 9817 3614 9808
TIME...MOT...LOC 0124Z 238DEG 54KT 3586 9730 3581 9795
..SPEG.Local storm report, Apr 10, 8:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT SUN APR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 N TRUSCOTT 33.78N 99.81W
04/10/2016 E2.50 INCH KNOX TX STORM CHASER
&&
MAHALESpecial weather statement, Apr 10, 8:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 831 PM CDT SUN APR 10 2016 OKZ022-023-035-110230- CADDO OK-KIOWA OK-WASHITA OK- 831 PM CDT SUN APR 10 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...NORTHEASTERN KIOWA AND SOUTHEASTERN WASHITA COUNTIES UNTIL 930 PM CDT... AT 829 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF MOUNTAIN VIEW...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS OVER 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... ANADARKO...CARNEGIE...MOUNTAIN VIEW...FORT COBB...EAKLY...GOTEBO...ALBERT... FORT COBB RESERVOIR AND ALFALFA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3486 9877 3502 9893 3540 9850 3507 9820 TIME...MOT...LOC 0129Z 235DEG 26KT 3499 9876
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| Apr 10, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 43 min |
| Apr 10, 7:20 PM CDT | Special Weather Statement | OUN | Kiowa | 55 min |
| Apr 10, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Apr 10, 7:32 PM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Apr 10, 7:41 PM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Apr 10, 7:50 PM CDT | Special Weather Statement | OUN | Caddo, Canadian | 25 min |
| Apr 10, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Apr 10, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 51 min |
| Apr 10, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 50 min |
| Apr 10, 7:57 PM CDT | Special Weather Statement | OUN | Greer | 48 min |
| Apr 10, 7:59 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 46 min |
| Apr 10, 8:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Apr 10, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 18 min |
| Apr 10, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 44 min |
| Apr 10, 8:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Apr 10, 8:26 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan, Payne | 34 min |
| Apr 10, 8:31 PM CDT | Special Weather Statement | OUN | Caddo | 59 min |
| Apr 10, 8:33 PM CDT | Special Weather Statement | OUN | Beckham | 42 min |
| Apr 10, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 40 min |
| Apr 10, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Apr 10, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 39 min |
| Apr 10, 9:07 PM CDT | Special Weather Statement | OUN | Caddo, Comanche | 23 min |
| Apr 10, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 51 min |
| Apr 10, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Apr 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 10, 9:24 PM CDT | Tornado Warning | OUN | Cotton | 24 min |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 40 min |
| Apr 10, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Apr 10, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 45 min |
| Apr 10, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 44 min |
| Apr 10, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman, Washita | 45 min |
| Apr 10, 10:21 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 24 min |
| Apr 10, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 10, 10:32 PM CDT | Special Weather Statement | OUN | Logan | 28 min |
| Apr 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 39 min |
| Apr 10, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 36 min |
| Apr 10, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 35 min |
| Apr 10, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 38 min |
| Apr 10, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 27 min |
| Apr 10, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 35 min |
| Apr 10, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| Apr 10, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Garvin, Grady, McClain, Stephens | 39 min |
| Apr 10, 11:24 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 36 min |
| Apr 10, 11:31 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 29 min |
| Apr 10, 11:33 PM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Apr 10, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 40 min |
| Apr 10, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Love, McClain and 5 more | 46 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 25 min |
| Apr 11, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Hughes, Johnston and 6 more | 44 min |
| Apr 11, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 45 min |
| Apr 11, 3:46 AM CDT | Special Weather Statement | OUN | Murray | 29 min |
| Apr 11, 5:48 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| Apr 11, 5:57 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Murray | 48 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 11, 7:08 AM CDT | Special Weather Statement | OUN | Murray | 37 min |
| Apr 11, 7:27 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Johnston, Marshall | 48 min |
| Apr 11, 7:30 AM CDT | Special Weather Statement | OUN | Jefferson | 30 min |
| Apr 11, 12:07 PM CDT | Special Weather Statement | OUN | Carter, Love | 38 min |
| Apr 11, 12:17 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 118 min |
| Apr 11, 12:37 PM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 38 min |
| Apr 11, 12:50 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 40 min |
| Apr 11, 1:22 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 38 min |
| Apr 11, 1:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 32 min |
| Apr 11, 1:45 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 2 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | OUN | Caddo | 47 min |
| Apr 11, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 47 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 39 min |
| Apr 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 50 min |
| Apr 11, 3:16 PM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Apr 11, 3:50 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Apr 11, 4:55 PM CDT | Special Weather Statement | OUN | McClain | 35 min |
| Apr 11, 5:11 PM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| Apr 11, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Apr 11, 5:48 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 11, 6:23 PM CDT | Special Weather Statement | OUN | Seminole | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.